# SDR CA970904024

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Bs312r Wl169
- Part time: 43,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION ON WEB WL 169 BS 312RLAVATORY CHEMICAL LEAK. REPAIRED.
